| Model Number |
M00545261 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an rx locking device biopsy cap was used in the ampulla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024, for the treatment of biliary obstruction.During the procedure, the foam from a locking device dislodged and blocked the scope.The foam piece was retrieved using a cleaning brush and biopsy forceps.A water-soluble lubricant was applied on the biopsy cap prior to use.The procedure was completed using another of the same device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.